MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SCR/2.0X14MM ST BONE CRS PIN CF; IMPLANT

STRYKER LEIBINGER FREIBURG SCR/2.0X14MM ST BONE CRS PIN CF; IMPLANT
Catalog Number 92-50214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that healing of the sagittal split failed a second time; therefore, reconstruction plates were placed after removal of the positional screws.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h6.The patient developed a non-union after a double jaw procedure with sagittal split on (b)(6) 2025, requiring repeat surgeries on (b)(6) 2025, and (b)(6) 2025, the latter involving removal of positional screws and placement of reconstruction plates.A stryker medical expert reviewed the case and concluded that the device did not cause the non-union (see communication log).Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
SCR/2.0X14MM ST BONE CRS PIN CF
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23437910
Report Number0008010177-2025-00148
Device Sequence Number20970502
Product Code JEY
UDI-Device Identifier37613327419338
UDI-Public37613327419338
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number92-50214
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown